| Model Number |
X SERIES |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The device was recertified and returned to the customer.The battery used at the time of the reported event was not returned for evaluation.Review of the device activity logs showed no evidence related to the customer's report.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during biomed testing, the device would intermittently shut itself off.Complainant indicated that there was no patient involvement in the reported malfunction.